no you cannot overdose on melatonin. melationin is a natural supplement, chances of overdose are Extremely minimal. There has been clinical trials of melatonin where patients take 6,000 mg and they experience drowsiness and an upset stomach. THere has only been 1 reported case of overdose of melatonin and that was an elderly man who took 24 mg the night before a surgery, and he felt "confused". But then again that could be from dehydration or sleeplessness. so to answer your question no. you can't. i myself take 30 mg a night.
i'm sure you can. you can overdose on water and pure oxygen is toxic and stuff like that. so why not haha?
Instead of taking some kind of bandaid medication whether over the counter or pharmaceutical it would be a good thing if you talked to someone in the medical field. If you are often experiencing bouts of depression, lack of energy, self harm thoughts finding a support system is even more crucial. Please make the effort to do so you won't be sorry.
you just want to go to sleep and for get about everything, I know that feeling, I so hope you find peace without doing something you'll regret later...**sigh**
if you wanna sleep really good, take 2 benadryl. it's not habit-forming, not expensive and you'll sleep like a baby.
benadryl has diphenhydramine which is a proven addictive substance. Melatonin is a natural herbal supplement which does not cause addiction.
~my apologies. my doctor told me that it was not habit forming~
not true, show me any proof that diphenhydramine is addictive? as a anticholenegic this is almost wrong solely on neurochemistry, but forgiving that, its NOT addicitive anyhow.
Technically, yes, you can overdose on any medications. Overdosing means exactly that you take more than the referred dosage. The question is if it is harmful to overdose, which is a no. Although studies show that if you take more than 30 mg of melatonin per night it can cause a build up in your system, but it won't have any harmful effects necessarily, and after 30 mg it won't do anything more so its just a waste of the medication.
I take about 50 mg a day to help me sleep from working third shift and I'm completely fine.
you can build up a tolerance to benedryl too, cuz i know someone who takes like ten benedryl at night to help her fall asleep! i never take it and it takes one benedryl to knock me out.
I just took 10 mg and feel real l funny. My skin has pins and needles, I am lightheaded looks pale and then flushed and feel lots of anxiety. I gues I am scared... But it's nice to know you can't overdose. <br />
Thanks for listening
Do it. The world does not need you and your stupidity. You'll be doing everyone a favor. Haha. Melatonin. Really?
You are a ridiculous human being. If this person actually killed themselves, you could be partly responsible.. This is not okay. How do you think it's okay for you to tell someone else to do this? You're very ignorant.
I took 20 I'm fine
No offense but you seem like an attention seeker posting this online. If you want sleep take the right dose. If you want to kill yourself so see the doctor (preferrably a shrink) or go get something better than Melatonin....Jeeze. OMG I had a bad day! Suck it up and stop whining, or go talk to a professional.
Hi! I just swallowed an estimated 15, 5mg Melatonins. Should I be worried about getting my stomach pumped ala OD?
That wouldn't be nearly enough to overdose with. It'd probably knock your *** out for a couple days though. You'll feel better after you get some sleep.
Nope , your waisting your time with this thought since whatever your body doesn't use is past on as waist in the bowel and bladder as it's a natural hormone produced by the brain anyway just to maintain enough sleep .
Melatonin is the only one that remains constant and this comes from army medical training and that which live with myself for the past 61 years from birth .
Yeah, but it's not fatal. <br />
Potential side effects may include *queue picture of happy family playing in the sunlight*<br />
Problems in the liver<br />
Problems in the eye<br />
Psychotic thinking and/or Psychotic behaviors<br />
Speech problems<br />
Shakiness or Tremors<br />
Please consult a priest before use.
Eep. Well uh, I hope you can get some sleep!
don't know where you got your info from but the only extreme side effects from melatonin in high doses are, Changes in Sleep, Hormonal Changes, Mood Changes, Cholesterol and Blood Pressure imbalance, Disorientation and Seizures, Increased Risk of Autoimmune Disorders.
Depending on the dosage....I'm not a doctor, but I'd say look that **** up.
Now why would you want to do that?
That is unwise, what would you gain from doing it?
twelve doesn't work, I've tried.
Can make you hallucinate, and can cause seizures if you have a history of, or are prone to them.